MathSciNet Relay Station
MathSciNet bibliographic data
MR2962351 65R20
Ben Zitoun, Feyed; Cherruault, Yves A method for solving nonlinear integro-differential equations. Kybernetes 41 (2012), no. 1-2, 35–50. ISBN: 978-1-78052-842-7
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement